Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe pain post tonsillectomy, unable to eat solids. Taking roxicet, patch needs to be removed. Pain management techniques?

Hello Dr.Grief, My 21 year old daughter had a tonsillectomy on Friday (7/6). Today is the worst pain yet. She is taking Roxicet (liquid) every 4 hours. She also has a Scopolamine Patch-which needs to come off today. She is barely able to tolerate liquids, but I am keeping her hydrated. Her stomach is very upset, and the meds are not cutting the pain. Help! P.S. She is using an ice pack
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Roxicet is a combination of acetaminophen and oxycodone. Because of the risk of bleeding she would not be able to use the anti inflammatory pain killers such as ibuprofen, aspirin, naproxen or cataflam.

If the current dose of her medication is not helping with pain relief then the strength may need adjusting or she may need alternative medication. It would be best to consult her doctor before adjusting any medication.

I hope this helps
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor